# SDR SWAA2019010728227

- Difficulty date: December 22, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 33,917 hours, 20,202 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 147A0000
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 4 BEAM CRACKED IN RADIUS AT DOOR HANDLE BOX ATTACH FASTENER AT INNER BOLD HOLE CLOSEST OT INNER WEB SKIN.  REPAIRED NR 4 BEAM PER CMM.
